# SDR ASAA201912031492

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,606 hours, 13,810 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA3903C
- Condition: Making Metal
- Location: Nr 2 Engine
- Part time: 62,266 hours, 22,650 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 ENGINE N1 ROTATION STOPPED AT 20% AND THEN ROLLED BACK. START VALVE REMAINED OPEN AFTER SECOND ATTEMPT (N1 DIDN'T MAKE IT PAST 17% ON 2ND ATTEMPT). GROUNDED - YES. OPENED FAN COWLS #2 ENG REF B737-800 AMM 71-11-02-410-806-F00 USING ALT DEACTIVATION TABLE 3, ITEM 9. FOUND METAL DEBRIS COMING FROM THE STARTER. REMOVED AND REPLACED STARTER MOTOR REF AMM 80-11-01. SERVICED STARTER REF AMM 80-11-01-610-801-F00. PERFORMED DRY MOTOR LEAK TEST REF AMM 71-00-00-700-810-F00. NO LEAKS FOUND.
